# SDR AALA202201037575

- Difficulty date: December 28, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737*
- Aircraft serial: 31069
- Aircraft time: 37,961 hours, 15,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT ABOVE ROW 16DFE INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202112307575: REMOVED AND REPLACED LIGHT ASSEMBLY AT SEAT 16 DEF PER AMM 33-21-01.** (CLOSED)
